# SDR A6WA2020012847137

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R32208156
- Condition: Cracked
- Location: Bs 409
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED AT 409+128 18R ON LOWER END OF STRUT  AIRCRAFT REMOVED FROM SERVICE  REPAIRED POST AT FS 409+128 RBL 18 IAW REO 601R-53-41-889 REV D 601R-53-41-056 REV F AND 601R-53-41-2679 REV---.
